# SDR YENA2022081200794

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 80,757 hours, 29,509 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: A/C Pack
- Condition: Dirty
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#321, BOS-PBI. 'FUMES THROUGH 6000FT GOT WORSE ON GROUND; INSPECTED APU AND FOUND EVIDENCE OF OIL ON INTAKE DIFFUSER. REMOVED LOAD COMPRESSOR PLUG IAW AMM 49-20-00, AND FOUND OIL. REINSTALLED PLUG AS REQUIRED. CLEANED AREA W/ EVIDENCE OF OIL PER AMM 49-20-00. PERFORMED LEVEL A DECONTAMINATION W. ENG BLEEDS AND REPLACED RECIRC FAN FILTERS PER AMM 21-00-00-615-802A.'
